# SDR CHQA200800139

- Difficulty date: July 11, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N465SM
- Make and model: Cndair CL6002B19
- Aircraft serial: 7612
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5732, HRL TO IAH.  ON APPROACH WHILE SELECTING FLAPS 45, THE FLAPS FAILED AT 42 DEGREES.  THE FLIGHT LANDED WITHOUT INCIDENT.  THE AIRCRAFT FLAP SYSTEM WAS INSPECTED, RESET AND OPERATED SEVERAL TIMES.  THE AIRCRAFT WAS THEN FERRIED TO SDF FOR FURTHER TROUBLESHOOTING.  THE FECU LRU AND FAULT LOGS WERE RECORDED AND THE SYSTEM WAS TROUBLESHOT IN ACCORDANCE WITH FIM 27-50-00.  PERFORMED SELF-TEST OF FLAP MOTOR AND BRAKE ASSEMBLY IAW AMM 27-52-05.  PERFORMED TORQUE CHECK OF FLAP SYSTEM IAW AMM 27-53-00 AND CHECKED GOOD.  PERFORMED TORQUE CHECK OF BPSU IAW AMM 27-51-10 AND CHECKED GOOD.  THE LT AND RT BPSU`S WERE RE-RIGGED PER AMM 27-51-10, NO FURTHER DEFECTS WERE NOTED.  (A)
